# SDR 3S9A998CX1282011

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 8,961 hours, 5,330 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING THE LANDING GEAR ALL THREE GREEN LIGHTS EXTINGUISHED, BUT THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY 3 MINUTES DURING WHICH THE LANDING GEAR REPEATEDLY MADE A BANGING NOISE AS IF IT IS MOMENTARILY EXTENDING AND RETRACTING.  DURING RUNNING THE ABNORMAL CHECKLIST THE NOISE STOPPED AND THE RED LIGHT FINALLY EXTINGUISHED ALTHOUGH SOME WIND NOISE REMAINED FOR APPROXIMATELY 30 SECONDS.  THE CHECKLIST REQUIRED PILOTS TO SELECT GEAR DOWN, GET THREE GREEN LIGHTS AND LAND AS SOON AS PRACTICAL.  LANDING AT TPA WAS COORDINATED BETWEEN FLIGHT CONTROL AND MAINTENANCE CONTROL.  AIRCRAFT WAS TAKEN TO ORLANDO CITATION SERVICE CENTER WHERE NOSE GEAR STRUT WAS REPACKED AND ORIFICE BEARING WAS REPLACED.
